Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Recommended Posts

I cant take this anymore not only do i have POTS problems but my depersonalization seems to get worse when I  walk around too much .I was just walking  from the car to the house  . Then the  depersonalization hits hard everything looks weird, sounds are different and my mind feels blank im confused and that starts a panic attack .Every time i get scared and i had it so many times before but its like my logical brain is not working and it feels like the first time. Does anyone with dpdr relate? 

Share this post


Link to post
Share on other sites

My depersonalization is gotten way better.  After stopping B12 injections mine has gotten so much better. It makes life suck. I never had panic attacts with it, you have to take a breath and  remember it ain’t killed me yet and won’t, but still sucks. I also stopped eating anything until the end of the day, do to stomach acting crazy, eating makes everything worse for me. Are you on any meds? 

Share this post


Link to post
Share on other sites

I've never experienced full on DPDR but what you're describing (disorientation/confusion followed by panic) is very familiar. My best guess is "walking around too much" is (at least presently) a trigger for you. (A trigger essentially being whatever tips the balance from your autonomic nervous system working well enough to not working well enough.) How long have you been experiencing POTS symptoms? How are you doing at tending to your own self well care? Are you eating right? Are you able to stay active throughout the day? Are you able to exercise? How well are you sleeping? Are you on any meds and, if so, which ones? 

Share this post


Link to post
Share on other sites

I have had Dr/dp since pots. Literally 8 months straight. So Idk what the cause, or what the solution is , but you are not alone! 

Share this post


Link to post
Share on other sites

My b12 was really low so my Nero had me on b12 injection once a weak. I noticed i had depersonalization bad three to four days after a injection. Then I’d start to clear up a little then it would be time far another injection and it would start the same  Cycle Again.  He had me on once a week for 4 weeks and then wanted me to go to once a month. Witch is this month, I haven’t did it yet because I’ve been so much clearer minded. Maybe it’s because my b12 is up we’re it should be now idk but I do know the b12 shot makes me weak as kitten the next day, and  depersonalization when I got up and about. but I’m also the type that has a bad reactions to all meds. I give up gluten and go all day with out eating intell the evening, mainly do to stomach not wanting to act right, but my symptoms are in high gear if I eat.  all I know is depersonalization is not fun. It’s truly something Nobody that hasn’t  experienced it, could ever wrap there head around. 

Share this post


Link to post
Share on other sites

Dear @gossamer4448 - it very much sounds like the "depersonalization" feeling you have is presyncope, especially since it happens after walking. I am very familiar with the exact feeling you describe and in my case it is from cerebral hypoxia ( not enough O2 to the brain from decreased blood flow to the brain ). Have you ever taken your HR and BP during these episodes? My guess is that your HR will be elevated, as well as possibly your BP. POTS will cause this. I agree with what @ScottS has said - there are several things you can do for yourself to improve the severity as well as frequency of these episodes. But most important is that you see an autonomic specialist. They have long waiting lists - so you should ask your PCP to refer you ASAP! There is  a list of specialist on this site. In the meantime - have you seen a cardiologist? 

Share this post


Link to post
Share on other sites

I dont know if its presyncope my vision is fine no gratness or tunnel vision  just dp kicks in making things bright and loud and like im looking through a camera . usually after a while im fine also helps to eat something as my sugar changing causes this also . i am seeing a cardiologist today that says they deal with it ill ask about a autonomic speicialist but im not sure if one is around my city.

Share this post


Link to post
Share on other sites
13 hours ago, Hutch said:

My b12 was really low so my Nero had me on b12 injection once a weak. I noticed i had depersonalization bad three to four days after a injection. Then I’d start to clear up a little then it would be time far another injection and it would start the same  Cycle Again.  He had me on once a week for 4 weeks and then wanted me to go to once a month. Witch is this month, I haven’t did it yet because I’ve been so much clearer minded. Maybe it’s because my b12 is up we’re it should be now idk but I do know the b12 shot makes me weak as kitten the next day, and  depersonalization when I got up and about. but I’m also the type that has a bad reactions to all meds. I give up gluten and go all day with out eating intell the evening, mainly do to stomach not wanting to act right, but my symptoms are in high gear if I eat.  all I know is depersonalization is not fun and made me want to die. It’s truly something Nobody that hasn’t  experienced it, could ever wrap there head around. 

That is interesting.  I also had bad reactions to B12 shots last summer.  I was low in B12 and needed the shots, but I would have far worse POTS symptoms for days after the shots and I was already in a bad relapse.  My doctor was stumped.  But after 4 shots she and I decided we should not continue with the shots and try just taking B12 orally.  I would also have a reaction to large doses of B12 orally--more tachycardia mainly, but eventually things got better and eventually I could tolerate larger oral doses.  Now I take about 5,000 mcg a day and don't notice any symptoms from doing so.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...